# SDR DL76S071307

- Difficulty date: October 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 64,458 hours, 30,467 cycles
- Engine: Ge CF680A2
- Engine time: 36,337 hours, 17,097 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 36,337 hours, 17,097 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O ROLL, RT ENG FUEL FILTER ADVISORY STATUS MSG INDICATED.  OCCURRED APPROX 100-110 KNTS T/S PER FIM.  REMOVED FUEL FILTER ELEMENT INSP FOR DEBRIS, NONE FOUND.  INSTALLED NEW FILTER ELEMENT PER MM.  RAN ENG, OPS CHECK AND LEAK CHECK OK.
